RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 15, Issue 4, Pages 533–542 (Mi mz7376)  

The approximation of auchy singular integrals and their limiting values at the endpoints of the curve of integration

D. G. Sanikidze

Computational Center, Academy of Sciences of the Georgian SSR

Abstract: We examine a specific approximating process for the singular integral
$$ S^*(f;x)\equiv\frac1\pi\int_{-1}^{+1}\frac{f(t)}{\sqrt{1-t^2}(t-x)} dt\quad(-1<x<1), $$
taken in the principal value sense. We study the influence of some local properties of the function $f$ on the convergence of the approximations. Next, assuming that $S^*(f;c)=\lim\limits_{x\to c}S^*(f;x)$, where $c$ is an arbitrary one of the endpoints $-1$ and $1$, we show that the conditions which guarantee the existence of the limiting values $S^*(f;c)$ ($c=\pm1$) and, moreover, the convergence of the process at an arbitrary point $x\in(-1,1)$ are not always sufficient for convergence of the approximations at the endpoints.

Full text: PDF file (652 kB)

English version:
Mathematical Notes, 1974, 15:4, 313–318

Bibliographic databases:

UDC: 517.5
Received: 20.02.1973

Citation: D. G. Sanikidze, “The approximation of auchy singular integrals and their limiting values at the endpoints of the curve of integration”, Mat. Zametki, 15:4 (1974), 533–542; Math. Notes, 15:4 (1974), 313–318

Citation in format AMSBIB
\Bibitem{San74}
\by D.~G.~Sanikidze
\paper The approximation of auchy singular integrals and their limiting values at the endpoints of the curve of integration
\jour Mat. Zametki
\yr 1974
\vol 15
\issue 4
\pages 533--542
\mathnet{http://mi.mathnet.ru/mz7376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=361642}
\zmath{https://zbmath.org/?q=an:0296.44010}
\transl
\jour Math. Notes
\yr 1974
\vol 15
\issue 4
\pages 313--318
\crossref{https://doi.org/10.1007/BF01095120}


Linking options:
  • http://mi.mathnet.ru/eng/mz7376
  • http://mi.mathnet.ru/eng/mz/v15/i4/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  Mathematical Notes
    Number of views:
    This page:103
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020